Travoprost Induced Granulomatous Anterior UveitisReportar como inadecuado




Travoprost Induced Granulomatous Anterior Uveitis - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Case Reports in Ophthalmological MedicineVolume 2011 2011, Article ID 507073, 2 pages

Case ReportEye Care Centre, Leighton Hospital, Crewe, Cheshire CW1 4QJ, UK

Received 16 November 2011; Accepted 10 December 2011

Academic Editors: A. A. Bialasiewicz, C.-Y. Cheng, and S. M. Johnson

Copyright © 2011 Patrick Chiam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Purpose. To report a case of granulomatous anterior uveitis caused by travoprost. Methods. Single observational case report. Results. A 71-year-old who was fit and healthy presented with bilateral granulomatous anterior uveitis 2 months after he was started on travoprost in both eyes. There was no past history of uveitis. Blood test and radiological investigation were unremarkable. Travoprost was stopped. The uveitis resolved on topical steroid treatment. A rechallenge with travoprost was attempted in one eye. The inflammation recurred in this eye only. This subsided with the cessation of travoprost alone without topical steroid. Conclusion. This is the first case report of travoprost causing granulomatous anterior uveitis. The uveitis recurred with a rechallenge. Changing the prostaglandin analogue to another topical treatment may be adequate to cease the inflammation.





Autor: Patrick Chiam

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados